# SDR IPXA2016031400711

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 66,948 hours, 10,037 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 5D01221
- Condition: Inoperative
- Location: Dc Buss
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  RT EMERGENCY DC BUSS FAIL AND L2 SLAT DISAGREE.  EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  CHECKED EPCU CURRENT FAULT, RED C SENSE RELAY/INTFC, SHOW, R & R RELAY R2-5155 IAW FIM 24-30-09-00.
